# SDR UPS07449077

- Difficulty date: January 10, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 76,834 hours, 22,085 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 65B082314
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/G - RIGHT WLG W/W OVERWING LONGERON WEB UPPER SURFACE AT BS 1258-1261 FOUND CORROSION AND CRACKED.  CORROSION BLEND OUT 0.055 X .5 X 3 INCHES EXCEED SRM LIMIT.  L/G - RIGHT WLG W/W OVERWING LONGERON WEB REPLACED AT BS 1254-1264 AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
